# SDR SWAA2023100393946

- Difficulty date: August 25, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E I/B OF DEFLECTION CONTROL RIB SEAL RETANER SUPPORT BRACKET IS CRACKED. 124-016<[01] REMOVED AND REPLACED LT WING FIXED T/E I/B OF DEFLECTION CONTROL RIB SEAL RETANER SUPPORT REF SRM 51-40-02-0G-0;[02] VERIFIED 1.
